# SDR 2024F00052

- Difficulty date: March 7, 2024
- Submitted: March 7, 2024
- Operation: General aviation
- Aircraft: N135CM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0706
- Aircraft time: 6,063 hours, 20,978 cycles
- Engine: Pwa PW206B2
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: L533M1088103L533
- Condition: Cracked
- Location: Frm 5
- Part time: 6,063 hours, 20,978 cycles
- Stage of operation: AA
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 5 FOUND CRACKED AT MOUNTING LOCATIONS FOR METRO AFT MED WALL
